# SDR ASAA2018060694853

- Difficulty date: May 29, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 23,727 hours, 6,901 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 222E
- Condition: Faulted
- Location: Lt Acm
- Part time: 75,604 hours, 36,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  OBSERVED THE CONTROL CABIN ZONE TEMP LIGHT WAS ILLUMINATED.  FOLLOWED THE QRH AND THE ZONE TEMP EXTINGUISHED WHEN THE MASTER CAUTION SYSTEM WAS RESET. THE TEMPERATURE CONTROLLER WORKED NORMALLY. ACFT GROUNDED.   PERFORMED PACK ZONE CONTROL BITE ON BOTH CONTROLLERS FOUND FLT DECK TRIM VALVE FAULTS ON BOTH CONTROLLER ON BITE, AND ON HISTORY.  REMOVED AND REPLACED THE FLIGHT DECK TRIM VALVE IAW AMM 21-61-00.  WORK ACCOMPLISHED IAW FIM 21-62, 833, AND 832, OPERATED PACK AND VARIED CONTROL CABIN TEMP, OPS CHECKED GOOD.
